Botox for Blushing

What is the difference between blushing and flushing, how is that related to my rosacea and how do I treat it ? Stop in here for all your answers.

Botox for Blushing

Postby Bob Bear » Sat Sep 08, 2007 11:59 am

Hi all,

Just thought Id post a little about botox for facial blushing.

About three years ago, Id just come to end of a course of IPL (to treat my excessive facial flushing / mild - moderate type 1 rosacea). My doc mentioned that I might benefit from a botox and set me up for a test patch. Well, Im abbreviating a little. First I refused... then a month or two later I changed my mind and went back!

Anyway, the results were pretty startling. It didnt help my rosacea flushing at all, but my blushing was gone in the treated areas. No word of a lie! Since then, it seems that several people from the ESFB group have achieved similar results with this treatment.

For me, I tend do believe that this is a great to use BEFORE opting for the ETS procedure. I mean, its blocking the very same neural pathways, rather locally and temporarily making it far, FAR safer. This treatment isnt without risk, but it does seem to be the most effective way to prevent the physical manifestion of blushing (ie, the rush of warmth and redness to the face) and could (I speculate) help in breaking the cycle of anxiety - blushing - reinforcement.

BB
User avatar
Bob Bear
I'm new here
I'm new here
 
Posts: 14
Joined: Tue Aug 28, 2007 12:38 pm


Re: Botox for Blushing

Postby Artist » Mon Dec 03, 2007 2:49 pm

Hi BB: Would the effect then be the same as taking a beta blocker? Beta blockers, like Atenolol, cut off the physical "fight or flight" response. So, you don't blush during tense or social situations. Is that what you experienced with BOTOX?

Artist
User avatar
Artist
Accomplished Helper
Accomplished Helper
 
Posts: 958
Joined: Fri Aug 31, 2007 1:02 am

Re: Botox for Blushing

Postby Ann » Thu Dec 06, 2007 7:09 pm

Hello Friend,

I too have HAD injections of botox after numerous treatments of IPL. I have found it to be very helpful with the flushing component of rosacea as well as eliminating the symptoms of the heat related facial areas. In conjuction with IPL, I have found botox to have been very helpful in managing my condition.

A friend who wants to help,
Ann
Ann
I'm new here
I'm new here
 
Posts: 17
Joined: Thu Dec 06, 2007 6:20 pm

Re: Botox for Blushing

Postby Artist » Thu Dec 06, 2007 10:28 pm

Hello Ann: Did BOTOX help flushing from foods?

Artist
User avatar
Artist
Accomplished Helper
Accomplished Helper
 
Posts: 958
Joined: Fri Aug 31, 2007 1:02 am

Re: Botox for Blushing

Postby sarah » Wed Dec 19, 2007 11:46 am

Hi i am considering having botox for flushing, the area most affected is on my nose and cheeks down the sides of my nose, where exactly do they inject it and does it leave bruising? How long do you reckon the results last?
sarah
sarah
Apprentice Member
Apprentice Member
 
Posts: 38
Joined: Fri Sep 14, 2007 11:54 am

Re: Botox for Blushing

Postby redbreanna » Wed Dec 19, 2007 11:01 pm

Is this for constant redness, or for flushing that comes and goes? Because I've been told there's nothing I can do about that.
redbreanna
Regular Helper
Regular Helper
 
Posts: 143
Joined: Tue Oct 23, 2007 12:39 am
Location: Northern California

Re: Botox for Blushing

Postby Elsie » Thu Feb 28, 2008 12:51 am

(clapping) hi.could you pls help me for my problem/this is about blushing.all over my face become red when someone talk to me,loook at me,called my name,then after a minute my blushing goes away.Somebody ask me do you angry.some dont like to talk to me.
Elsie
I'm new here
I'm new here
 
Posts: 1
Joined: Thu Feb 28, 2008 12:28 am

Re: Botox for Blushing

Postby Artist » Thu Feb 28, 2008 2:22 am

Hi Elsie: If you are truly blushing from social/tense situations, you might want to ask your doctor about a beta blocker. I take 12.5 mg of Atenolol each morning, and it prevents my social or "tense situation" blushing. It's often used for stage fright, so your doctor should be familiar with it. It's not a sedative, it's not like valium. You can't really feel it, but it will lower your blood pressure a little so you wan to start slowly with a low dose. I take a very small dose - only 12.5mg per day...

Cheers!

Artist
User avatar
Artist
Accomplished Helper
Accomplished Helper
 
Posts: 958
Joined: Fri Aug 31, 2007 1:02 am


Return to Blushing & Flushing